Über Funktionen von reellen Argumenten. (Erste Mitteilung)

L. Neder

Mathematische Zeitschrift (1926)

  • Volume: 24, page 759-784
  • ISSN: 0025-5874; 1432-1823

How to cite


Neder, L.. "Über Funktionen von reellen Argumenten. (Erste Mitteilung)." Mathematische Zeitschrift 24 (1926): 759-784. <http://eudml.org/doc/175013>.

author = {Neder, L.},
journal = {Mathematische Zeitschrift},
pages = {759-784},
title = {Über Funktionen von reellen Argumenten. (Erste Mitteilung)},
url = {http://eudml.org/doc/175013},
volume = {24},
year = {1926},

AU - Neder, L.
TI - Über Funktionen von reellen Argumenten. (Erste Mitteilung)
JO - Mathematische Zeitschrift
PY - 1926
VL - 24
SP - 759
EP - 784
UR - http://eudml.org/doc/175013
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.